If you need an accessible version of this item please contact JSTOR User Support

m-Valued Sub-System of (m+n)-Valued Propositional Calculus

Tzu-Hua Hoo
The Journal of Symbolic Logic
Vol. 14, No. 3 (Sep., 1949), pp. 177-181
DOI: 10.2307/2267048
Stable URL: http://www.jstor.org/stable/2267048
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
m-Valued Sub-System of (m+n)-Valued Propositional Calculus
Preview not available

Page Thumbnails

  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181